Advanced Search
Article Contents
Article Contents

Time periodic solutions to Navier-Stokes-Korteweg system with friction

Abstract Related Papers Cited by
  • In this paper, the compressible Navier-Stokes-Korteweg system with friction is considered in $\mathbb{R}^3$. Via the linear analysis, we show the existence, uniqueness and time-asymptotic stability of the time periodic solution when a time periodic external force is taken into account. Our proof is based on a combination of the energy method and the contraction mapping theorem. In particular, this is the first paper that a time periodic solution can be obtained in the whole space $\mathbb{R}^3$ only under the suitable smallness condition of $H^{N-1}\cap L^1$--norm$(N\geq5)$ of time periodic external force.
    Mathematics Subject Classification: Primary: 35M10, 35Q35; Secondary: 35B10.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Adams, Sobolev Spaces, Academic Press, New York, 1975.


    D. Bresch, B. Desjardins and C. K. Lin, On some compressible fluid models: Korteweg, lubrication and shallow water systems, Comm. Partial Differential Equations, 28 (2003), 843-868.doi: 10.1081/PDE-120020499.


    Q. Chen and Z. Tan, Global existence and convergence rates of smooth solutions for the compressible magnetohydrodynamics equations, Nonlinear Anal., 72 (2010), 4438-4451.doi: 10.1016/j.na.2010.02.019.


    Z. Z. Chen, Q. H. Xiao and H. J. Zhao, Time periodic solutions of compressible fluid models of Korteweg type, it Math.Phys., Preprint, arXiv:1203.6529 (2012).


    R. Danchin and B. Desjardins, Existence of solutions for compressible fluid models of Korteweg type, Ann. Inst. Henri Poincare Anal. Nonlinear, 18 (2001), 97-133.doi: 10.1016/S0294-1449(00)00056-1.


    R. J. Duan, S. Ukai, T. Yang and H. J. Zhao, Optimal decay estimates on the linearized Boltzmann equations with time dependent force and their applications, Comm. Math. Phys., 277 (2008), 189-236.doi: 10.1007/s00220-007-0366-4.


    B. Haspot, Existence of global weak solution for compressible fluid models of Korteweg type, J. Math. Fluid Mech., 13 (2011), 223-249.doi: 10.1007/s00021-009-0013-2.


    B. Haspot, Existence of global strong solution for the compressible Navier-Stokes system and the Korteweg system in two-dimension, Methods Appl. Anal., 20 (2013), 141-164, arXiv:1211.4819 (2012).doi: 10.4310/MAA.2013.v20.n2.a3.


    H. Hattori and D. Li, Solutions for two dimensional system for materials of Korteweg type, SIAM J. Math. Anal., 25 (1994), 85-98.doi: 10.1137/S003614109223413X.


    H. Hattori and D. Li, Golobal solutions of a high dimensional system for Korteweg materials, J. Math. Anal. Appl., 198 (1996), 84-97.doi: 10.1006/jmaa.1996.0069.


    S. Kawashima, Systems of a Hyperbolic-Parabolic Composite Type, with Applications to the Equations of Magnetohydrodynamics, PhD thesis, Kyoto University, 1983.


    M. Kotschote, Strong solutions for a compressible fluid model of Korteweg type, Ann. Inst. Henri Poincare Anal. Nonlinear, 25 (2008), 679-696.doi: 10.1016/j.anihpc.2007.03.005.


    Y. P. Li, Global existence and optimal decay rate of the compressible Navier-Stokes-Korteweg equations with external force, J. Math. Anal. Appl., 388 (2012), 1218-1232.doi: 10.1016/j.jmaa.2011.11.006.


    H. F. Ma, S. Ukai and T. Yang, Time periodic solutions of compressible Navier-Stokes equations, J. Differential Equations, 248 (2010), 2275-2293.doi: 10.1016/j.jde.2009.11.031.


    A. Matsumura and T. Nishida, The initial value problems for the equations of motion of viscous and heat-conductive gases, J. Math. Kyoto Univ., 20 (1980), 67-104.


    Z. Tan and H. Q. Wang, Time periodic solutions of compressible magnetohydrodynamic equations, Nonlinear Anal., 76 (2013), 153-164.doi: 10.1016/j.na.2012.08.012.


    M. E. Taylor, Partial Differential Equations III, Springer-Verlag, New York, 1996.doi: 10.1007/978-1-4757-4187-2.


    S. Ukai, Time periodic solutions of Boltzmann equation, Discrete Contin. Dynam. Systems, 14 (2006), 579-596.doi: 10.3934/dcds.2006.14.579.


    S. Ukai and T. Yang, The Boltzmann equation in the sapce $L^2\cap L^{\infty}_\beta$: global and time periodic solution, Analysis and Applications, 4 (2006), 263-310.doi: 10.1142/S0219530506000784.


    Y. J. Wang and Z. Tan, Optimal decay rates for the compressible fluid models of Korteweg type, J. Math. Anal. Appl., 379 (2011), 256-271.doi: 10.1016/j.jmaa.2011.01.006.


    X. Zhang and Z. Tan, Decay estimates of the non-isentropic compressible fluid models of Korteweg type in $\mathbbR^3$, Comm. Math. Sci., 12 (2014), 1437-1456.doi: 10.4310/CMS.2014.v12.n8.a4.

  • 加载中

Article Metrics

HTML views() PDF downloads(170) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint